Mixed Perverse Sheaves on Flag Varieties for Coxeter Groups
In this paper we construct an abelian category of mixed perverse sheaves attached to any realization of a Coxeter group, in terms of the associated Elias-Williamson diagrammatic category. This construction extends previous work of the first two authors, where we worked with parity complexes instead of diagrams, and we extend most of the properties known in this case to the general setting. As an application we prove that the split Grothendieck group of the Elias-Williamson diagrammatic category is isomorphic to the corresponding Hecke algebra, for any choice of realization.
Publication Source (Journal or Book title)
Canadian Journal of Mathematics
Achar, P., Riche, S., & Vay, C. (2020). Mixed Perverse Sheaves on Flag Varieties for Coxeter Groups. Canadian Journal of Mathematics, 72 (1), 1-55. https://doi.org/10.4153/CJM-2018-034-0